Jump to content
Calgacus

Zit/Pimple/Spot (Minoxidil & Nizoral)

Recommended Posts

I've been using minoxidil and nizoral for around 2 months. Today I woke up with a very painful pimple/zit on the hairline at the left temple.

 

I dont ever remember getting acne on my head before.

 

Could this be a side effect of using Kirkland Minoxidil 5% or Nizoral shampoo?

 

Is it a positive sign of hair regrowth?

 

Or is it an allergic reaction to applying a topical solution?


Regimen:

 

Finasteride (1.25mg): Daily.

Minoxidil (5%): Twice Daily.

Super Biotin (5000mcg) Vitamin Supplement; Daily

Silica Complex; Daily

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×